MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVASCULAR EXTENSION SETS AND ACCESSORIES; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION INTRAVASCULAR EXTENSION SETS AND ACCESSORIES; FILTER, INFUSION LINE
Catalog Number 2N3359
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the packaging of a mini-volume extension set was found damaged.The was identified before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection revealed a small scratch on the packaging.The reported condition was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVASCULAR EXTENSION SETS AND ACCESSORIES
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11720157
Report Number1416980-2021-02391
Device Sequence Number19791607
Product Code FPB
UDI-Device Identifier00085412639352
UDI-Public(01)00085412639352
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K192366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number2N3359
Device Lot NumberDR20B28011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1